MAUDE Adverse Event Report: INPECO SA FLEXLAB; LABORATORY AUTOMATION SYSTEM

INPECO SA FLEXLAB; LABORATORY AUTOMATION SYSTEM
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the analysis, the resuspension of the corpuscular cells is not due to the abrupt aspiration phase, but due to the pre-mixing option, available by default on the pipettor of the aliquoter module.The aliquots are tested on a third party instrument for coagulation tests.The results could be altered by the presence of cells (e.G.Platelets) impacting the precision of the test.The root cause of the event is the pre-mixing option of the aliquoter module's pipettor.The pre-mixing option has been disabled in the new firmware version of the aliquoter module, in order to avoid the pre-mixing step before the aspiration and dispensing process.The new firmware has been released by inpeco, and installed in the laboratory impacted by the issue.The laboratory impacted by the issue is the only customer having installed the aliquoter module with the firmware version affected by the problem, and using the aliquoter module for diagnostic purposes.
 
Event or Problem Description
The customer reported that the aspiration of the robot of the aliquoter module of flexlab is quite abrupt, and causes turbulence in the sample tube.The citrate tubes for the coagulation don't have a gel layer; therefore the centrifuged cells can be resuspended if the aspiration forces are too strong.The consequence is the creation of aliquots containing corpuscolar particles, that could give incorrect results, as the cells are measured along with the plasma.

Brand Name
FLEXLAB
Common Device Name
LABORATORY AUTOMATION SYSTEM
Manufacturer (Section D)
INPECO SA
via torraccia 26
novazzano, 6883
SZ  6883
Manufacturer (Section G)
INPECO SPA
via givoletto 15
val della torre, 10040
IT   10040
Manufacturer Contact
eva balzarotti
via torraccia 26
novazzano, 6883
SZ   6883
MDR Report Key19936807
Report Number3010825766-2024-00003
Device Sequence Number4952884
Product Code CEM
UDI-Device Identifier07640172340004
UDI-Public(01)07640172340004(11)231218
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown